On the properties of k 1 dimensional time like ruled surfaces with the space like generating space in the Minkowski space R n 1


CAN S., UYAR B., AYDEMİR İ.

MATHEMATİCAL AND COMPUTATİONAL APPLİCATİONS, vol.9, pp.393-398, 2004 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 9
  • Publication Date: 2004
  • Journal Name: MATHEMATİCAL AND COMPUTATİONAL APPLİCATİONS
  • Journal Indexes: TR DİZİN (ULAKBİM)
  • Page Numbers: pp.393-398
  • Yıldız Technical University Affiliated: No